MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV56US
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.B2: other serious- even though there was no reintervention, there is a potential for reintervention in this case.
 
Event or Problem Description
Edwards received a report of an evoque procedure in tricuspid position where an echo was done while the patient was still in the hospital at some unspecified point post procedure, and halt was seen on the evoque valve, and the patient was put on iv heparin.The mean gradient through the valve was 5mmhg.The patient was discharged on warfarin and last reported inr was 1.3 prior to discharge.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11.Additional type of investigation codes that were unable to be added in h6: labeling review.The complaint for leaflet thickened thrombus formation (device) post procedure was confirmed with empirical evidence from the complaint description.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No non-conformances related to the complaint event were identified.The reported adverse event does not allege or indicate any edwards device deficiencies.Potential contributing factors for this event can include patient health, procedural factors, or a combination of these factors.No imaging or device returned for investigation.Based on extensive complaint investigations, these events of leaflet thickened complaints and/or thrombus formation (device) post procedure are likely related to patient factors (e.G.Anticoagulant regiment, underlying coagulopathy), procedural factors, or a combination of these factors and are not attributed to device malfunctions or manufacturing nonconformances.The evoque ifu provides adequate instruction on device usage and valve placement.These events will continue to be monitored and complaints trending and control limits are managed and assessed.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key21940013
Report Number2015691-2025-03415
Device Sequence Number8553692
Product Code NPW
UDI-Device Identifier00690103219074
UDI-Public(01)00690103219074(17)261118(11)241118
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV56US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown